# SDR 2014FA0000152

- Difficulty date: March 1, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Aircraft: N7746A
- Make and model: Cessna 180
- Aircraft serial: 32643
- Aircraft time: 38,864 hours, 5,505 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272W4592208
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 38,864 hours, 5,505 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYS LEAK, RT GEAR DOOR CAN'T CLOSE.  FOUND RT MLG DOOR UP-LOCK ACTUATOR HYD TUBE CRACK AND CAUSE HYD LEAK.  REPAIRED IAW AMM 20-10-09-300-802, REV 70 3.  ACFT SYSTEM TEST PASS AND CONDITION CHECK SATISFIED.
